Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Jeff Cheeger and David G. Ebin
Title: Comparison theorems in Riemannian geometry
Additional book information: North-Holland Mathematical Library, vol. 9, North-Holland, Amsterdam; American Elsevier, New York, 1975, viii + 174 pp., $20.95.

Review Information:

Reviewer: Robert Hermann
Journal: Bull. Amer. Math. Soc. 82 (1976), 834-836
DOI: https://doi.org/10.1090/S0002-9904-1976-14175-4